# SDR IPXA3679550

- Difficulty date: July 30, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T020037
- Condition: Dented
- Location: Bs 1395-1417
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN, BETWEEN STA 1395 - 1417 AND S28-29L.  REPAIR IAW EO B767-5330-51604-A.
